ePharmacy logo
 
$0.00
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Panadol Children 5-12 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL
  Product ID: 68225

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
Temporarily Low Stock Online -
Please Try Your Local Store
PRIVATE PRESCRIPTION PRICE
N/A
Temporarily Low Stock Online
Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Panadol Children 5-12 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL

Panadol Children 5-12 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL

Product ID: 68225
$21.99
Temporarily Low Stock Online
This Product Is Currently Available
In Store Only
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL

Care starts here.

Panadol has been caring for Australians for over 60 years. With a complete range of
products designed to deliver just the right dose of care when you need it most, no
wonder Panadol remains Australia's most trusted pain relief brand.


For fast, effective pain and fever relief in primary aged children, trust Children's Panadol
5-12 Years. Sugar free and colour free, it comes in a BPA free PET bottle.


Easy to dose. Available in Strawberry and Orange flavours.


For the temporary relief of pain and fever.

Contains Paracetamol 48 mg/mL (& hydroxybenzoates)

This medicine may not be right for you. Read the warnings before purchase. Follow the
directions for use. If symptoms persist, talk to your healthcare professional. Incorrect use
could be harmful.

Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL
Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Orange Flavour, 200 mL

Suitable after immunisation

Helps reduce your child's
pain and reactions after
immunisation injections.

Relieves cold and flu symptoms


Ease your child's cold and flu
symptoms.

Pain relief

Growing pains and other
discomforts are common
amongst children. Panadol
can help ease headaches,
general muscle pains,
earaches and teething pains.

Fever relief


Panadol Children's liquid range
can start to reduce fever in just
15 minutes*

* . Wong A et al. Clin Pediatr (Phila) 2001
June;40(6):313- 324.
2. Mahar AF et al. Clin Pediatr (Phila) 1994
April;33(4):227- 231.

* Refers only to non-prescription medicines
and is based on the liquid paracetamol
formulation given at a dosage of 15 mg/kg

General Information

Panadol Children 5-12 Years Strawberry Flavour helps reduces fever and fast pain relief.

Use Children's Panadol for:


Fast effective temporary relief from fever and pain associated with:



  • Teething.

  • Immunisation.

  • Earache.

  • Headache.

  • Cold & Flu Symptoms.

Suitable For: Children 5-12 Years

Boxed Contents: 200mL

Size: 200mL

Warnings

Do not use Children's Panadol:
- If your child is using other medicines containing paracetamol, except on medical advice
- For more than 48 hrs at a time, except on medical advice
- If any of the seals on this package are broken
- If the package use-by date has expired

CAUTION

Keep out of reach of children.

PRECAUTIONS

Check with your doctor before use if your child:
- Has liver or kidney problems.
- Weighs less than 10kg or more than 41kg.

FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feel well because of the risk of delayed, serious liver damage if left untreated.

Ingredients

Paracetamol 48mg/mL, Hydroxybenzoates, No artificial colours 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea)

Active Ingredients: Paracetamol 48mg/mL

Contains: Paracetamol 48mg/mL, Hydroxybenzoates, No artificial colours 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea)

Directions

How to use Children's Panadol
- Please read and retain the carton.
- Shake the bottle well.
- Use the measuring cup provided to accurately measure.
- Pour correct dose into the cup based on the dosage table below.
- Calculate correct dose based on the child's weight. If weight is unknown, use the child's age.

Age: 1-2 Yrs Average Weight: 10-12 kg Dose: 3-4mL
Age: 2-3 Yrs Average Weight: 12-14 kg Dose: 4mL
Age: 3-4 Yrs Average Weight: 14-16 kg Dose: 4-5mL
Age: 4-5 Yrs Average Weight: 16-18 kg Dose: 5-6mL
Age: 5-6 Yrs Average Weight: 18-20 kg Dose: 6mL
Age: 6-7 Yrs Average Weight: 20-22 kg Dose: 6-7mL
Age: 7-8 Yrs Average Weight: 22-25 kg Dose: 7-8mL
Age: 8-9 Yrs Average Weight: 25-28kg Dose: 8-9mL
Age: 9-10 Yrs Average Weight: 28-32 kg Dose: 9-10mL
Age: 10-11 Yrs Average Weight: 32-36 kg Dose: 10-11mL
Age: 11-12 Yrs Average Weight: 36-41 kg Dose: 11-13mL

- Repeat 4-6 hourly if required (maximum 4 times within 24 hours)
- Can be given with water or fruit juice if preferred by your child.

USAGE ADVICE

After using Children's Panadol:
- Hand wash dosing device.
- Wipe the neck of the bottle clean
- Push the cap down and turn it to close cap tightly, then turn backwards until you hear clicking sounds.

SAFETY DIRECTIONS

Stop use and tell your doctor if your child:
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol.

STORAGE INSTRUCTIONS

Store below 30°C but do not refrigerate.

Storage Temperature: Below 30°C

Rated 5 out of 5 by from Great result My children got fever and it reduced when took panadol. Great result.
Date published: 2022-03-16
Rated 5 out of 5 by from Does the trick This is one of the go to products when the kids have a fever or a little under the weather. It seems to ease the discomfort of fever and having a cold.
Date published: 2022-03-12
Rated 5 out of 5 by from Always in our cupboard Always in our cupboard.
Date published: 2022-01-20
Rated 5 out of 5 by from Panadol Great product for my son
Date published: 2022-01-04
Rated 5 out of 5 by from Great Staple. Will always buy this for the kids
Date published: 2021-08-20
Rated 5 out of 5 by from Good brand, great flavour This is our go to for our child
Date published: 2021-06-12
Rated 5 out of 5 by from Effective pain relief My kids have never had an issue taking Panadol. They like the flavour and they know it makes them feel better. I do wish that stronger liquid was available for the bigger kids so they don't use up so much of the smaller kids Panadol tho!
Date published: 2021-03-29
Rated 5 out of 5 by from Panadol My child won’t use pharmacy brand Panadol so only one I can use
Date published: 2020-07-26
Rated 5 out of 5 by from Panadol Excellent product, love the new style syringe and large bottle size.
Date published: 2020-06-20
Rated 5 out of 5 by from Strawberry flavour is the best Best flavour for trusty panadol! Cant go wrong. Smaller dosage required compared to others.
Date published: 2019-12-30
Rated 5 out of 5 by from Excellent Medicine I have purchased this product before and have found it excellent on my daughter. It’s gent on her stomach and the pain is gone in 15 mins. I recommend this everyone.
Date published: 2019-12-06
Rated 5 out of 5 by from Great flavour, gentle on tummy and fast acting My family's favourite for years.
Date published: 2019-10-14
Rated 5 out of 5 by from Great product I bought it last month it's great I love it for my kids
Date published: 2019-10-13
Rated 5 out of 5 by from Fast relief I have used this product for both of my kids it's fast acting and that's what parents need for our little ones.
Date published: 2019-10-12
Rated 5 out of 5 by from The only thing we trust As always, panadol does the trick. It is the only thing we trust when our kids have a fever and is the only thing they can take without it making them sick. Thank goodness for panadol!
Date published: 2019-09-07
Rated 5 out of 5 by from I bought this item around 2 weeks ago and I’m very happy
Date published: 2019-07-28
Rated 5 out of 5 by from soothes pain relief Helps tremendously by soothing my daughter with her coughs and runny nose so she can have a good night's sleep.
Date published: 2019-07-09
Rated 5 out of 5 by from Best Paracetamol! I bought this for my 2yr old, less mls required when dosing, compared to the younger kids version. Perfect when you have a sick/sore bubba that doesn’t really want to take medicine... my girl loves the taste though when she’s her usual happy self!
Date published: 2019-06-20
Rated 5 out of 5 by from All I can say is it works Grandson loves the flavour and works immediately
Date published: 2019-06-13
Rated 5 out of 5 by from G8 for kids Used / using for my kids for regular illnessess
Date published: 2019-06-11
Rated 5 out of 5 by from Excellent I bought it for my kids and its really work .
Date published: 2019-03-20
Rated 5 out of 5 by from Great features Bought a month ago and came in handy just the right time
Date published: 2019-02-20
Rated 5 out of 5 by from one for all Love this flavour - kids prefer strawberry over the other flavours. Can be used for all the children (8months to 5.5yo). Due to concentration levels, last longer than smaller age group bottles and save $. Everyone’s happy all round and feeling better!
Date published: 2019-02-10
Rated 5 out of 5 by from Works great Works great on fevers and pains.
Date published: 2018-12-09
Rated 5 out of 5 by from Syrup I brought nurofen syrup Helps because some time tablet go's Rong hole cause me choke
Date published: 2018-12-03
Rated 5 out of 5 by from Love it Love panadol and the kids enjoy flavor
Date published: 2018-11-03
Rated 5 out of 5 by from Super product Bought weeks ago and perfect for daughter and son
Date published: 2018-10-31
Rated 5 out of 5 by from Great Strawberry flavour over the orange and my daughter has no problem with taking it. Fast at relieving fever would recommend.
Date published: 2018-10-22
Rated 5 out of 5 by from First choice for pain relief Always my go to when the kids have a fever. They prefer the strawberry taste over the orange
Date published: 2018-10-15
Rated 5 out of 5 by from Great item Awesome items I have bought from this
Date published: 2018-06-11
  • y_2022, m_7, d_5, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.32
  • cp_2, bvpage2n
  • co_hasreviews, tv_79, tr_39
  • loc_en_AU, sid_68225, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...